PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 3 | 447-476
Tytuł artykułu

Seshadri positive submanifolds of polarized manifolds

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let Y be a submanifold of dimension y of a polarized complex manifold (X, A) of dimension k ≥ 2, with 1 ≤ y ≤ k−1. We define and study two positivity conditions on Y in (X, A), called Seshadri A-bigness and (a stronger one) Seshadri A-ampleness. In this way we get a natural generalization of the theory initiated by Paoletti in [Paoletti R., Seshadri positive curves in a smooth projective 3-fold, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 1996, 6(4), 259–274] (which corresponds to the case (k, y) = (3, 1)) and subsequently generalized and completed in [Bădescu L., Beltrametti M.C., Francia P., Positive curves in polarized manifolds, Manuscripta Math, 1997, 92(3), 369–388] (regarding curves in a polarized manifold of arbitrary dimension). The theory presented here, which is new even if y = k − 1, is motivated by a reasonably large area of examples.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
3
Strony
447-476
Opis fizyczny
Daty
wydano
2013-03-01
online
2012-12-22
Twórcy
Bibliografia
  • [1] Altman A., Kleiman S., Introduction to Grothendieck Duality Theory, Lecture Notes in Math., 146, Springer, Berlin- New York, 1970 http://dx.doi.org/10.1007/BFb0060933[Crossref]
  • [2] Bădescu L., Infinitesimal deformations of negative weights and hyperplane sections, In: Algebraic Geometry, L’Aquila, May 30–June 4, 1988, Lecture Notes in Math., 1417, Springer, Berlin, 1990, 1–22
  • [3] Bădescu L., Algebraic Surfaces, Universitext, Springer, New York, 2001
  • [4] Bădescu L., Projective Geometry and Formal Geometry, IMPAN Monogr. Mat. (N.S.), 65, Birkhäuser, Basel, 2004
  • [5] Bădescu L., Beltrametti M.C., Francia P., Positive curves in polarized manifolds, Manuscripta Math, 1997, 92(3), 369–388 http://dx.doi.org/10.1007/BF02678200[Crossref]
  • [6] Bădescu L., Valla G., Grothendieck-Lefschetz theory, set-theoretic complete intersections and rational normal scrolls, J. Algebra, 2010, 324(7), 1636–1655 http://dx.doi.org/10.1016/j.jalgebra.2010.05.034[WoS][Crossref]
  • [7] Barth W., Hulek K., Peters C.A.M., Van de Ven A., Compact Complex Surfaces, 2nd ed., Ergeb. Math. Grenzgeb., 4, Springer, Berlin, 2004
  • [8] Beltrametti M.C., Sommese A.J., Remarks on numerically positive and big line bundles, In: Projective Geometry with Applications, Lecture Notes in Pure and Appl. Math., 166, Marcel Dekker, New York, 1994, 9–18
  • [9] Beltrametti M.C., Sommese A.J., Notes on embeddings of blowups, J. Algebra, 1996, 186(3), 861–871 http://dx.doi.org/10.1006/jabr.1996.0399[Crossref]
  • [10] Bloch S., Gieseker D., The positivity of the Chern classes of an ample vector bundle, Invent. Math., 1971, 12, 112–117 http://dx.doi.org/10.1007/BF01404655[Crossref]
  • [11] Fulton W., Intersection Theory, Ergeb. Math. Grenzgeb., 2, Springer, Berlin, 1984
  • [12] Fulton W., Hanssen J., A connectedness theorem for proper varieties, with applications to intersections and singularities of mappings, Ann. of Math., 1979, 110(1), 159–166 http://dx.doi.org/10.2307/1971249[Crossref]
  • [13] Fulton W., Lazarsfeld R., On the connectedness of degeneracy loci and special divisors, Acta Math., 1981, 146(3–4), 271–283 http://dx.doi.org/10.1007/BF02392466[Crossref]
  • [14] Fulton W., Lazarsfeld R., Positive polynomials for ample vector bundles, Ann. of Math., 1983, 118(1), 35–60 http://dx.doi.org/10.2307/2006953[Crossref]
  • [15] Griffiths Ph., Harris J., Principles of Algebraic Geometry, Pure and Applied Mathematics, John Wiley & Sons, New York, 1978
  • [16] Grothendieck A., Éléments de géométrie algébrique II, Inst. Hautes Études Sci. Publ. Math., 1961, 8, 5–222 http://dx.doi.org/10.1007/BF02699291[Crossref]
  • [17] Grothendieck A., Éléments de géométrie algébrique III (première partie), Inst. Hautes Études Sci. Publ. Math., 1961, 11, 5–167 http://dx.doi.org/10.1007/BF02684273[Crossref]
  • [18] Grothendieck A., Éléments de géométrie algébrique IV (première partie), Inst. Hautes Études Sci. Publ. Math., 1964, 20, 5–259 http://dx.doi.org/10.1007/BF02684747[Crossref]
  • [19] Grothendieck A., Revêtements Étales et Groupe Fondamental, I, Lecture Notes in Math., 224, Springer, New York, 1971
  • [20] Hartshorne R., Ample vector bundles, Inst. Hautes Études Sci. Publ. Math., 1966, 29, 63–94
  • [21] Hartshorne R., Cohomological dimension of algebraic varieties, Ann. of Math., 1968, 88, 403–450 http://dx.doi.org/10.2307/1970720[Crossref]
  • [22] Hartshorne R., Ample Subvarieties of Algebraic Varieties, Lecture Notes in Math., 156, Springer, Berlin-New York, 1970 http://dx.doi.org/10.1007/BFb0067839[Crossref]
  • [23] Hartshorne R., Algebraic Geometry, Grad. Texts in Math., 52, Springer, New York-Heidelberg, 1977 [Crossref]
  • [24] Hironaka H., Matsumura H., Formal functions and formal embeddings, J. Math. Soc. Japan, 1986, 20(1–2), 52–82 [Crossref]
  • [25] Kleiman S.L., Ample vector bundles on algebraic surfaces, Proc. Amer. Math. Soc., 1969, 21(3), 673–676 http://dx.doi.org/10.1090/S0002-9939-1969-0251044-7[Crossref]
  • [26] Lazarsfeld R., Some applications of the theory of positive vector bundles, In: Complete Intersections, Acireale, 1983, Lecture Notes in Math., 1092, Springer, 1984, 29–61
  • [27] Lazarsfeld R., Positivity in Algebraic Geometry, I, Ergeb. Math. Grenzgeb., 48, Springer, Berlin, 2004 http://dx.doi.org/10.1007/978-3-642-18808-4[Crossref]
  • [28] Lazarsfeld R., Positivity in Algebraic Geometry, II, Ergeb. Math. Grenzgeb., 49, Springer, Berlin, 2004 http://dx.doi.org/10.1007/978-3-642-18808-4[Crossref]
  • [29] Paoletti R., Seshadri constants, gonality of space curves and restriction of stable bundles, J. Differential Geom., 1994, 40(3), 475–504
  • [30] Paoletti R., Seshadri positive curves in a smooth projective 3-fold, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 1996, 6(4), 259–274
  • [31] Singh A.K., Walther U., On the arithmetic rank of certain Segre products, In: Commutative Algebra and Algebraic Geometry, Contemp. Math., 390, American Mathematical Society, Providence, 2005, 147–155 http://dx.doi.org/10.1090/conm/390/07301[Crossref]
  • [32] Sommese A.J., Submanifolds of Abelian varieties, Math. Ann., 1978, 233(3), 229–256 http://dx.doi.org/10.1007/BF01405353[Crossref]
  • [33] Speiser R., Cohomological dimension and Abelian varieties, Amer. J. Math., 1973, 95, 1–34 http://dx.doi.org/10.2307/2373641[Crossref]
  • [34] Verdi L., Esempi di superficie e curve intersezioni complete insiemistiche, Boll. Un. Mat. Ital. A, 1986, 5(1), 47–53
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0146-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.